# SDR SWAA2022022505663

- Difficulty date: November 18, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 47,511 hours, 27,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE EXISTING DENT AT STA 380-2 DENT DOT #1033887 APPEAR TO HAVE ADDITIONAL DAMAGE ON STR 17 L=3.5 W=3.0 D=.032 MOD / REPAIR ACCOMPLISHED IAW EA 1-753-34650.
